migranes usubg arncia q?hello everyone
i have been using joepathy arnica q topically on the head and have been getting migraines, can this be caused by the arnica q?
i have been mixing it with 500ml water.
is there any other safe topical treatment i can use which will not affect other homeopathic treatment i am taking?
123kid on 2015-05-03
thought up by Joe DeLivera- some people who have
used this started having liquid ooze out of their
scalp. It is not a normal way to prescribe a remedy.
Whatever and whoever is treating you, should
be taking all your symptoms into account
to prescribe for your overall state.
♡ simone717 8 years ago
I have been loosing hair for the past 7 years since i was 19, i am now 279
123kid 8 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.